# SDR SWAA2013052016262

- Difficulty date: May 9, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 51,150 hours, 40,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge
- Part number: 6910113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIELD HINGE CRACKED AT BS 294.5, STR 10L.  R & R HINGE IAW SRM AND DWG.
